Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Cauda equina syndrome after gallbladder removal. On ultram. Feeling nauseous and pain. Any ideas?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 5564 Questions

default
Posted on Mon, 24 Dec 2012 in Liver and Gall Bladder
Question: hi i am suffering a lot after gallbladder removal. I have cuada equina syndrome as well. My liver count is raised. i am constanlty sick. the only medication I take is ultram. my face begins to break it out and i start to feel really nasueas and pain. I have been hospitilized twice. what do u think?
doctor
Answered by Dr. Rakhi Tayal 2 hours later
Hello,
Thanks for posting your query.
The gall bladder removal is often associated with raised liver enzymes, nausea and difficulty in proper digestion. Post operatively, electrolyte imbalance and fluid disturbance is also more common causing the symptoms like hot flushes.
Let me reassure you that I am confident things will be fine in the coming days for you. Your body went through a major surgery and now is in the process of organizing the healing process.
For you I recommend that you focus on rest, good balanced diet and hydration and mentally focusing via meditation or some form of relaxation as the mind-body connection is powerful.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Treatment/Therapy
Medical Procedures
Medical Topics ,  

Recent questions on  Meditation

doctor1 MD

my tsh was 7.34 3yrs back..........i suffered from weakness and had a high pulse rate......(ECG reports said impaired diastolic relaxation) for the past one year i have not been taking any medicines .............i do yoga......can yoga alone cure it .............i dont want to take any more madicines...........is there any other way out to get away with it soon

doctor1 MD

I am experiencing intermittent symptoms of dark urine indicative of blood, and I am HIV positive. This all started after a yoga class, but it has nor subsided in over 24 hours... I am over 40. What should I prepare myself for as possible, or likely causes...

doctor1 MD

Hi Hoctor, My mother went to perform angiogram 2 years before. Doctors results shows of Ischaemic heart disease, Mild hypertensive heart n normal LV function. She under meditation for cholosterol n diabates. She having problem with occacasional cough n cold for d past 70 days... so what was d reason n what we should do?

doctor1 MD

nice day dr,i am sadiq,basicaly iam an indian,right now woking in angola,sir ,i have a something proublum in my stomack,i offen have constipasion,my food everything is normal but once in a time i doing some yoga at the time my stomack totaly comes a problum,now i am suffering to constipation pl give me a advice how can i salve this proublum

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific diet to control the problem areas and medications if any?

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I have tried green tea to calm my self down, I cant get into a calm peaceful state of mind, I used to...

doctor1 MD

I'm having recurring sharp pains in my head. Seems to be behind right eye and radiates to top of head. Pain is fleeting, but head feels strange after. Should I be concerned. First pain hit at around 3:30 this afternoon. Have had four in the past...